MAUDE Adverse Event Report: ST. JUDE MEDICAL, INC.(CRM-SYLMAR) 5356 VERITY DR, AB 20 55 184; IMPLANTABLE PACEMAKER PULSE GENERATOR

ST. JUDE MEDICAL, INC.(CRM-SYLMAR) 5356 VERITY DR, AB 20 55 184; IMPLANTABLE PACEMAKER PULSE GENERATOR
Model Number 5356
Medical Device Problem Code Failure to Interrogate (1332)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/30/2022
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the asymptomatic patient presented for a follow up in clinic with a pulse generator that exhibited failure to interrogate.The device was explanted and replaced.The patient was in stable condition before, during, and after the procedure.
 
Additional Manufacturer Narrative
The reported event of unable to interrogate was not confirmed.The device was received with battery voltage in normal range of operation.Analysis of the device image did not show any anomalies.Analysis performed indicated normal device characteristics, and the device was able to be interrogated through inductive telemetry.Longevity assessment was performed, and device was normal, and met projected longevity.

Brand Name
5356 VERITY DR, AB 20 55 184
Common Device Name
IMPLANTABLE PACEMAKER PULSE GENERATOR
Manufacturer (Section D)
ST. JUDE MEDICAL, INC.(CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer (Section G)
ST. JUDE MEDICAL, INC.(CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer Contact
sonali arangil
15900 valley view court
sylmar, CA 91342
MDR Report Key14149213
Report Number2017865-2022-08338
Device Sequence Number2996844
Product Code DXY
UDI-Device Identifier05414734006835
UDI-Public05414734006835
Combination Product (Y/N)N
Initial Reporter StateIA
Initial Reporter CountryUS
PMA/510(K) Number
P880086
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2007
Device Explanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Nurse Practitioner
Type of Report Initial,Followup
Report Date (Section B) 06/15/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/30/2008
Device Model Number5356
Device Catalogue Number5356
Device Lot Number0002125619
Was Device Available for Evaluation? Device Returned to Manufacturer
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/30/2022
Supplement Date Received by Manufacturer06/14/2022
Initial Report FDA Received Date04/19/2022
Supplement Report FDA Received Date06/15/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/03/2006
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
RA LEAD; RV LEAD
Outcome Attributed to Adverse Event Required Intervention;
Patient Age79 YR
Patient SexMale
Patient Weight81 KG